Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Orthogonal polynomials on the unit circle associated with the Laguerre polynomials


Author: Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 129 (2001), 873-879
MSC (2000): Primary 33C47
Published electronically: October 11, 2000
MathSciNet review: 1802005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Using the well-known fact that the Fourier transform is unitary, we obtain a class of orthogonal polynomials on the unit circle from the Fourier transform of the Laguerre polynomials (with suitable weights attached). Some related extremal problems which arise naturally in this setting are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33C47

Retrieve articles in all journals with MSC (2000): 33C47


Additional Information

Li-Chien Shen
Affiliation: Department of Mathematics, University of Florida, Gainesville, Florida 32611-8105
Email: shen@math.ufl.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05821-4
PII: S 0002-9939(00)05821-4
Keywords: Fourier transform, Laguerre polynomial
Received by editor(s): June 1, 1999
Published electronically: October 11, 2000
Communicated by: Hal L. Smith
Article copyright: © Copyright 2000 American Mathematical Society